Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 397262, 4 pages
http://dx.doi.org/10.1155/2013/397262
Research Article

The Near Subnormal Weighted Shift and Recursiveness

Group of DEFA, Department of Mathematics and Informatics, Faculté des Sciences, Université Moulay Ismail, BP 11201, Zitoune, Méknés, Morocco

Received 19 October 2012; Accepted 14 February 2013

Academic Editor: Chuanxi Qian

Copyright © 2013 R. Ben Taher and M. Rachidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Curto and L. A. Fialkow, “Recursively generated weighted shifts and the subnormal completion problem,” Integral Equations and Operator Theory, vol. 17, no. 2, pp. 202–246, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. E. Curto and L. A. Fialkow, “Recursively generated weighted shifts and the subnormal completion problem. II,” Integral Equations and Operator Theory, vol. 18, no. 4, pp. 369–426, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. R. Halmos, A Hilbert Space Problem Book, Van Nostrand, Princeton, NJ, USA, 1967. View at MathSciNet
  4. W. Gong-Bao and M. Ji-Pu, “Near subnormality of weighted shifts and the answer to the Hilbert space problem 160,” Northeastern Mathematical Journal, vol. 17, no. 1, pp. 45–48, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Gong-Bao and M. Ji-Pu, “Near subnormal operators and subnormal operators,” Science in China A, vol. 33, no. 1, pp. 1–9, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Dubeau, W. Motta, M. Rachidi, and O. Saeki, “On weighted r-generalized Fibonacci sequences,” The Fibonacci Quarterly, vol. 35, no. 2, pp. 102–110, 1997. View at Google Scholar · View at MathSciNet
  7. L. A. Fialkow, Positivity, Extensions and the Truncated Moment Problem, Multi-Variable Operator Theory, vol. 185 of Contemporary Mathematics, American Mathematical Society, Providence, RI, USA, 1995.
  8. R. Ben Taher, M. Rachidi, and E. H. Zerouali, “Recursive subnormal completion and the truncated moment problem,” The Bulletin of the London Mathematical Society, vol. 33, no. 4, pp. 425–432, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. E. Chidume, M. Rachidi, and E. H. Zerouali, “Solving the general truncated moment problem by the r-generalized Fibonacci sequences method,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 625–635, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. Bernoussi, M. Rachidi, and O. Saeki, “Factorial Binet formula and distributional moment formulation of generalized Fibonacci sequences,” The Fibonacci Quarterly, vol. 42, no. 4, pp. 320–329, 2004. View at Google Scholar · View at MathSciNet
  11. L. Schwartz, Théorie des Distributions, Hermann, 1966. View at MathSciNet